On some intriguing problems in hamiltonian graph theory - a survey

Share/Save/Bookmark

Broersma, H.J. (2002) On some intriguing problems in hamiltonian graph theory - a survey. Discrete Mathematics, 251 (1-3). pp. 47-69. ISSN 0012-365X

[img] PDF
Restricted to UT campus only
: Request a copy
161kB
Abstract:We survey results and open problems in hamiltonian graph theory centered around three themes: regular graphs, t-tough graphs, and claw-free graphs
Item Type:Article
Copyright:© 2002 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74740
Official URL:http://dx.doi.org/10.1016/S0012-365X(01)00325-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 206790